# SDR DXTA200702039

- Difficulty date: March 20, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N706QS
- Make and model: Gulstm 200
- Aircraft serial: 131
- Aircraft time: 726 hours, 482 cycles
- Engine: Pwc PW306A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT MAIN LANDING GEAR WOULD NOT RETRACT. HAD RED UNSAFE EICAS INDICATION.  CONFIRMED DISCREPANCY. TROUBLESHOT AND DISCOVERED CONNECTOR 44G1J TO HAVE AMPLE AMOUNT OF WATER IN IT. CLEANED AND DRIED CONNECTOR AND RECONNECTED. SWUNG GEAR THROUGH SEVERAL CYCLES WITH NO DEFECTS NOTED. APPLIED SEALANT TO BACK OF CONNECTOR TO PREVENT WATER INTRUSION. C/W CMP 323001 NORMAL FUNCTIONAL TEST. WORK DONE IAW G200 REF 32-10-10 & 32-10-15.
